# SDR C8GA20090262

- Difficulty date: July 31, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 7075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT AT STA 970 RBL 15 TO RBL 20 LOWER FLANGE ON THE FRAME IS CORRODED.  FABRICATED SHEAR TIE REPAIR FROM 7075-0 .071" DIM 4" X 7" HEAT TREATED TO T6. INSTALLED REPAIR NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
